# SDR DALA2024012301046

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 90,977 hours, 17,027 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Inoperative
- Location: L2 Door Alarm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 2L DOOR ARM LIGHT INOP. CORRECTIVE ACTION: FOUND 2L DOOR ALARM SIGNAL MODULE INOP. R AND R ALARM SIGNAL MODULE IAW B767-400 AMM 52-73. OPS CHK GOOD. (5100940)
